MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NAVIFLEX? RX DELIVERY SYSTEM; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION NAVIFLEX? RX DELIVERY SYSTEM; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00533560
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of guide catheter break.
 
Event or Problem Description
It was reported to boston scientific corporation that a naviflex rx delivery system was to be used during an endoscopic retrograde biliary drainage (erbd) with stent implant procedure performed on (b)(6), 2025.During the procedure, it was observed that the inner sheath of the device was separated.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of guide catheter break.Block h11: a naviflex delivery system was returned for analysis.A visual examination of the returned device found the guide catheter detached from the device.Additionally, the pull wire and the guide catheter were kinked.Microscopic examination was performed, during which the hypotube was observed to be in good condition with no signs of structural damage or deformation.Product analysis confirmed the reported event of catheter guide break.The investigation determined that the reported event and additional observed damage were most likely caused by conditions encountered during the procedure.Both the guide catheter and the pull wire were found kinked, and the guide catheter detached during the procedure.The guide catheter may have become lodged within the push catheter or the endoscope.Attempts to free the device, potentially involving the application of excessive force, may have resulted in further kinking of the pull wire while the guide catheter remained entrapped.These conditions most likely led to detachment of the guide catheter during the procedure.Therefore, a review and analysis of the all the available information indicated that the most probable cause is adverse event related to procedure.
 
Event or Problem Description
It was reported to boston scientific corporation that a naviflex rx delivery system was to be used during an endoscopic retrograde biliary drainage (erbd) with stent implant procedure performed on (b)(6) 2025.During the procedure, it was observed that the inner sheath of the device was separated.There were no patient complications as a result of this event.

Brand Name
NAVIFLEX? RX DELIVERY SYSTEM
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23367090
Report Number3005099803-2025-05528
Device Sequence Number10122485
Product Code FGE
UDI-Device Identifier08714729787082
UDI-Public(01)08714729787082(17)270506(10)36506117
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K101314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00533560
Device Catalogue NumberM00533560
Device Lot Number0036506117
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Supplement Date Received by Manufacturer12/17/2025
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown